U.S. doctors online nowAsk doctors free
Australia
A 23-year-old female asked:

i'm on alprim for a month to stop utis as i suffered from reoccurring ones. had kidney stones removed. i feel nauseated all the time no appetite weak?

1 doctor answer1 doctor weighed in
Dr. Martin Raff
Infectious Disease 56 years experience
Trimethoprim: This medication can produce the symptoms you are having, as can many other conditions. There are other forms of antibiotic prophylaxis that can be tried for UTI and you need to discuss this with the doctor treating you. Good luck.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jun 24, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.